RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 40, Issue 2  


Pairs of integers which can be written as the sum of two squares
V. A. Plaksin
145
Number of solutions of the equation $x^s=e$ in the symmetric group
L. M. Volynets
155
Trigonometric diameters of the Sobolev classes $W^r_p$ in the space $L_p$
V. E. Maiorov
161
Relations between certain classes of sets in Banach spaces
I. G. Tsar'kov
174
Completeness of the eigenfunctions of irregular differential operators in a space of vector-valued functions
A. I. Vahabov
197
Typical property of Lyapunov exponents
V. M. Millionshchikov
203
Uniqueness and stability of extension of solution of an elliptic equation from a set to a domain
N. S. Nadirashvili
218
Estimates for the trace of the averaged matrix
V. V. Zhikov
226
Locally compact groups in which all nonidentity closed subgroups are open
P. I. Kirku
238
A combinatorial approach to the problem of solvability of the three-index transportation problem
V. D. Matveenko
243
Normal approximation for calculating the rate of convergence in the weak law of large numbers
L. V. Rozovskii
252
Best approximation of unbounded by bounded operators, and allied problems
V. V. Arestov
269
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019